# SDR O9IA2019120285461

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 11,716 hours, 11,400 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Flap Control
- Part time: 11,716 hours, 11,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TURNING OFF THE FINAL TAXI WAY TO THE HANGAR IN ANC, CREW NOTED A STRONG ELECTRICAL SMOKE SMELL FOLLOWED BY SMOKE IN THE CABIN.  UPON INSPECTION BY MAINTENANCE, NOTED THAT THE FLAP CONTROL BREAKER WAS POPPED.  MAINT PUSHED THE BREAKER IN AND OPERATED THE FLAPS.  AT THAT POINT, WE GOT A STRONG ELECTRICAL SMELL AND THE BREAKER POPPED AGAIN.  TRACED THE ISSUE DOWN TO THE FLAP CONTROL RELAY.  REMOVED AND REPLACED THE FLAP CONTROL RELAY WITH NEW AND OPERATIONAL CHECK IS GOOD.  OPERATED NUMEROUS TIMES WITHOUT FAULT.  AIRCRAFT WAS RETURNED TO SERVICE. PART NUMBER ON AND OFF SM50D7.  JEREMIAH THIBODEAUX AP33722765
